# SDR AALA202309051963

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A320*
- Aircraft serial: 4107
- Aircraft time: 42,999 hours, 17,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Frayed
- Location: Zone 800 - Doors
- Component: Slide Raft, Aircruisers
- Component part number: D30664513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR SLIDE GREEN GIRT BAR CORD FOUND FRAYED AND DANGLING OUTSIDE DOOR. MAINTENANCE REPLACED SLIDE / RAFT ASSEMBLY PER 26L00025010.
